# SDR 95ZZZX3256

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26CC
- Make and model: Beech 58
- Aircraft serial: TH136
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 5038901229
- Condition: Failed
- Location: Mixture
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

LEFT MIXTURE CABLE FAILED, ENGINE QUIT ON TAKEOFF.  RETURNED TO AIRPORT.  REMOVED AND REPLACED CABLE.
